# SDR UIEA200700305

- Difficulty date: July 27, 2007
- Submitted: August 24, 2007
- Operation: Air carrier
- Aircraft: N537MC
- Make and model: Boeing 747271C
- Aircraft serial: 22403
- Aircraft time: 97,429 hours, 19,113 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar Cap
- Condition: Damaged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STAB RT UPPER AFT DAMAGED HOLE AT RT VERTICAL SPAR CAP.  INBD OF RBL 43.5 INBD UPPER AND LOWER FASTENER HOLE (CENTER SECTION) WAS NOTED DURING OPEN HOLE HFEC INSPECTION (NDT).  COULD NOT ACQUIRE GOOD HFEC INDICATION DUE TO HOLE DAMAGE.  REAMED DAMAGED HOLES TO 2ND OVERSIZE (.403-.406) IAW SB 747-55A2050 NDT FINDS NO DEFECTS BOLTS INSTALLED ON CARD 8010 / 8011.
